• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2314
School of Mathematics
  Title:   A note on the orthogonal basis of a certain full symmetry class of tensors
  Author(s):  M. R. Pournaki (Joint with C. Bessenrodt and A. Reifegerste)
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  370
  Year:  2003
  Pages:   369-374
  Publisher(s):   North-Holland, Elsevier Science
  Supported by:  IPM
  Abstract:
It is shown that the full symmetry class of tensors associated with the irreducible character [2, 1n−2] of Sn does not have an orthogonal basis consisting of decomposable symmetrized tensors.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right